Ask an expert
Question

04 Apr 2006

change from injection to pill
hi.i recently changed from the depo provera injection to triphasil cause of spotting.had been spotting for almost two months. as of now, im two pills away from completing my first pack and im in the red section BUT my period hasnt come. is that normal for it not to come. does this mean if i dont have it i'l have breakthrough bleeding?
Answer 382 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It may mean that your hormones and the womb lining is stabilising. I would just continue with the pills
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19318 votes
Vote